Advertisement

Can I overdose on Asacol?

 It is very possible to overdose on Asacol. Symptoms of an overdose may include ringing in your ears, headache, dizziness or confusion, drowsiness, sweating, trouble breathing, diarrhea, or vomiting.

If you believe you have experienced an overdose, seek medical attention immediately. Never take a larger dose of Asacol than has been prescribed to you.

 



Continue Learning about Analgesic

Should I let my doctor know I am taking analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you are planning on taking analgesics, you should talk to your doctor. In fact, you should always...
More Answers
Can I take painkillers if I have asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Embeda If you have severe asthma or are experiencing an acute attack of asthma, you should not use E...
More Answers
What should I avoid while taking analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Until you know how you will react to analgesics, you should not drive or operate any heavy machinery...
More Answers
What is a narcotic?
Debra Fulghum Bruce PhDDebra Fulghum Bruce PhD
For moderate to severe pain, narcotic pain relievers may be prescribed. These drugs are used som...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.